# SDR CA951026017

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Tube
- Condition: Leaking
- Location: Nr5 Fuel Nozzle
- Part time: 2,969 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN)IN CRUISE THE #1 ENGINE PARAMETERS BEGAN TO DECREASE, AND THE PILOT DIVERTED THE AIRCRAFT TO AN ALTERNATE. THE ENGINE WAS SHUTDOWN ON APPROACH AND AN UNEVENTFUL LANDING WAS CARRIED OUT. POST FLIGHT IN SPECTION FOUND A FUEL TRANSFER TUBE LEAKING ON #5 FUEL NOZZLE. THE PACKING WAS REPLACED.
